MathSciNet Relay Station
MathSciNet bibliographic data
MR2131863 05C70 (90B80 90C39)
Lunday, Brian J.; Smith, J. Cole; Goldberg, Jeffrey B. Algorithms for solving the conditional covering problem on paths. Naval Res. Logist. 52 (2005), no. 4, 293–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement